# SDR USAA2011032191154

- Difficulty date: March 19, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 95,152 hours, 19,535 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Tee Fitting
- Part number: 145T86293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON KEEL BEAM CHORD SPLICE TEE AT BS 1006.5, RBL 9.  REPAIRED KEEL BEAM CHORD SPLICE TEE AT BS 1006.5, RBL 9 IAW B767 SRM 53-50-12.
